# SDR UHLA2011111300397

- Difficulty date: November 13, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIB 52 ANGLE AT WING STUB LT SIDE CRACKED.  REMOVED RIB 52 ANDLE AT WING STUB IAW EMB SRM 51-40-02.  MATCH DRILLED NEW ANGLE IAW EMB 170 SRM 51-41-01, 51-42-01, AND 51-43-03.  INSTALLED RIB 52 ANGLE IAW EMB SRM 51-41-01, 51-42-01, AND 51-43-03.
